Hey there... I have been taking bupropion for over a month and have suddenly broken out in a rash on arms and hands. They are small itchy bumps ( not painful) my pcp says it looks like contact dermatitis and gave me a steroid cream to try but I'm looking at the list of side effects and rash is one. Do you think this medication could be a factor? Because if so I need to stop asap... I'm so uncomfortable!
Although possible, rash from an allergic reaction would be less localized, not just hands and arms. I would trust the doctor and use the steroid cream. If the rash doesn"t clear quickly or gets worse, contact the doctor asap. Try to think about what you may have come in contact with in the past few days that was different than usual. You may find the culprit.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2010 • 3 answers
Posted 2 Oct 2011 • 1 answer
Posted 27 Apr 2013 • 2 answers
Hi, I have been on Rat Bupropion Sr for only two days, my back, chest and belly and covered in a ra?
Posted 19 Jan 2014 • 2 answers
Im taking Bupropion and I just started taking Methylphenidate. have blister and rash is that reation
Posted 30 Jan 2015 • 1 answer